Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Why am I getting tingling sensation in legs?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
Hi, I get tingling in my lower legs beginning on the bottom of my feet and traveling up my leg and stopping just below my knees. This occurs daily and happens to both legs in an identical manner. Any advice? YYYY@YYYY
Posted Sun, 2 Dec 2012 in Bones, Muscles and Joints
Answered by Dr. Grzegorz Stanko 2 hours later

Thank you for the query.

Such symptoms can be caused by spine diseases (like spinal disc herniation) due to nerves compression, piriformis syndrome (due to nerve compression by piriformis muscle), veins disease after long time standing or by ions deficiency (Magnesium, Kalium and Calcium).
If you suffer also from back pain, spine disease might be the reason. If you sit a lot, piriformis syndrome ca be the reason. If your legs are also swallowed veins disease can be the reason.
It is advisable for you to start with Magnesium and Kalium oral supplementation and see if it brings any relief. If not, you should see neurologist and get scheduled for spine and pelvis MRI.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor